Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Lower bounds for exponential sums in Marcinkiewicz spaces

Annotation

In A. Cordoba and P. Fernandez research of the divergence of greedy algorithms in Lebesgue spaces some maximum operator played the key role. This article reviews the assessment in Marcinkiewicz spaces.

Keywords

greedy algorithms; space Marcinkiewicz; evaluation operators.

Full-text in one file

Download

UDC

517.5, 513.88

Pages

691-692

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.